# SDR 07FDEA03423

- Difficulty date: September 5, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N411FE
- Make and model: Airbus A310-203
- Aircraft serial: 359
- Aircraft time: 34,927 hours, 20,223 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 642500052
- Part serial: 11567
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, GREEN HYDRAULICS SHOWED "0" PRESSURE AND "LO RSVR QUANTITY" ON ECAM.  QUANTITY CONFIRMED ON OVERHEAD PANEL.  DIVERTED TO ATL.  DURING MANUAL GEAR EXTENSION, QUANTITY RETURNED TO GREEN BAND (BELOW TOP HAT).  INSTALLED ALL THREE GEAR PINS IN AIRCRAFT.  FOUND HYD   PRESSURE TRANMITTER IN LT WHEEL WELL LEAKING.  REMOVED AND REPLACED LT PRESSURE TRANMITTER (GREEN SYS).  RESERVICED GREEN SYSTEM AND WORKED AIR OUT OF SYSTEM A300-200 M/M 29-32-13-4.  SDR PREVIOUSLY SUBMITTED UNDER TRACKING #07-3392.  DISREGARD THIS SDR-ADMINISTRATOR.
